# SDR CA030326001

- Difficulty date: March 25, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 3,060 hours
- Engine: Pwa PT6A21
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bushing
- Part number: 906100105
- Condition: Seized
- Location: Control Rod
- Component: Elevator Trim, Raythn
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BUSHING INSERTED INTO ELEVATOR TRIM TAB HORNS, BOTH LT AND RT FOUND TO BE INCORRECTLY INSTALLED. BUSHING WAS NOT INSERTED FAR ENOUGH INTO THE HORN. THIS CAUSED THE CLEVIS FORK END TO CLAMP THE OUTER BUSHING AND HORN TAB INSTEAD OF THE INNER BUSHING. THE INNER BUSHING HAD TO BE DRIVEN OUT WITH A HAMMER AND PUNCH. ONCE REMOVED AND MEASURED, THE INNER BUSHING DIMENSION WAS FOUND TO BE THE SAME SIZE AS THE OUTER BUSHING. THIS LEAVES A ZERO CLEARANCE FIT WHICH DOESNOT ALLOW A FREE BEARING MOVEMENT.
